Vol. 10, No. 6, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Modular elliptic curves over real abelian fields and the generalized Fermat equation $x^{2\ell}+y^{2m}=z^p$
1147–1172

Samuele Anni and Samir Siksek

Geometry and stability of tautological bundles on Hilbert schemes of points
1173–1190

David Stapleton

Anabelian geometry and descent obstructions on moduli spaces
1191–1219

Stefan Patrikis, José Felipe Voloch and Yuri G. Zarhin

On the local Tamagawa number conjecture for Tate motives over tamely ramified fields
1221–1275

Jay Daigle and Matthias Flach

Heegner divisors in generalized Jacobians and traces of singular moduli
1277–1300

Jan Hendrik Bruinier and Yingkun Li

On 2-dimensional 2-adic Galois representations of local and global fields
1301–1358

Vytautas Paškūnas

A probabilistic Tits alternative and probabilistic identities
1359–1371

Michael Larsen and Aner Shalev